# SDR CALA2024120501411

- Difficulty date: December 2, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 77,442 hours, 28,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVHD EMERGENCY LIGHT DOES NOT WORK IN FLIGHT UNABLE TO FAULT ANY EMERGENCY LIGHT. SYSTEM OPS CK OK.
